×

On optimal parameter estimation in credibility. (English) Zbl 0504.62090


MSC:

62P05 Applications of statistics to actuarial sciences and financial mathematics
62J05 Linear regression; mixed models
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bailey, A.L., A generalized theory of credibility, Proceedings of the casualty actuarial society, 32, 13-20, (1945)
[2] Bühlmann, H., ()
[3] Bühlmann, H.; Straub, E., Glaubwürdigkeit für schadensätze, Mittetlungen der verein. schweiz. vers. math., 70, 111-133, (1970) · Zbl 0197.46502
[4] Bunke, H.; Gladitz, J., Empirical linear Bayes decision rules for a sequence of linear models with different regressor matrices, Mathematische operationsforschung und statistik, 5, 235-244, (1974) · Zbl 0301.62008
[5] De Vylder, F., Parameter estimation in credibility theory, Astin bulletin, 10, 99-112, (1978)
[6] De Vylder, F., Practical credibility theory with emphasis on optimal parameter estimation, () · Zbl 0535.62081
[7] Hachemeister, C., Credibility for regression with application to trend, (), 129-163
[8] Norberg, R., Empirical Bayes credibility, Scand. actuarial J., 177-194, (1980) · Zbl 0447.62107
[9] Zacks, S., (), 1972
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.